# SDR CALA2017120304298

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 23,403 hours, 8,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31ABC EMERGENCY LIGHT ASSEMBLY PUSHED INTO SEAT. R&R SEAT 31ABC EMERGENCY LIGHT ASSY IAW AMM 33-51-11.
